# SDR SIMA200724701

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- Aircraft time: 15,947 hours, 14,379 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Zone 200
- Part time: 15,947 hours, 14,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED SMOKE ODOR IN CABIN.  REMOVED AND REPLACED ROW 3A LIGHTING BALLAST IAW EMB AMM 33-21-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
